# SDR FDEA201412194178

- Difficulty date: December 19, 2014
- Submitted: December 29, 2014
- Operation: Air carrier
- Aircraft: N720FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 417
- Aircraft time: 48,356 hours, 27,868 cycles
- System (JASC): 5270 · Door Warning System
- Part: Power Supply
- Condition: Inoperative
- Location: Door Warning
- Stage of operation: TX
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

AFTER BLOCK IN, R1 DOOR SLIDE ARMED NOT ON ECAM.  FIRST OFFICER SAID DOOR WAS ARMED, RECYCLED ARM HANDLE, STILL NO CHANGE, NO "SLIDE" ILLUMINATED.   R & R R1 DOOR LIMIT SWITCH IAW AMM 52-71-11-04-01.  OPS CHECK SHOWED DOOR CLOSED ON ECAM BUT DID NOT SHOW THAT DOOR WAS ARMED.  WHILE TROUBLESHOOTING.   R & R AUTONOMOUS STANDBY POWER SUPPLY UNIT IAW AMM 52-73-18-04.  OPS CHECK OF DOOR WARNING SYS SHOWED DOOR   CLOSED & SLIDE ARMED.
